Uni Logo

FORSCHUNGSBERICHT 1999-2001

INDEX
Prev.:Institut für Angewandte Mathematik, Abt. f. Funktionalanalysis u. Numerische Mathematik
Next:Institut für Angewandte Mathematik Abt.f. Mathematische Methoden d. Physik
Up:Forschungsbericht
Up:Mathematisch-Naturwissenschaftliche Fakultät

Institut für Angewandte Mathematik, Abteilung für Angewandte Analysis

Allgemeine Angaben:
Beringstraße 6, 53115 Bonn
Telefon: 0228 / 73-3141
Fax: 0228 / 73-7916
eMail: aaa@iam.uni-bonn.de
WWW: http://www.iam.uni-bonn.de/AngewandteAnalysis/index.html

Hauptamtliche Professoren:
Prof. Dr. Jens Frehse

Wissenschaftliches Personal:
Universitätsstellen
Dr. Günther Grün seit 2002 Priv.-Doz.
Dr. Moritz Kaßmann
Priv.-Doz. Michael Ruzicka zu 10/99 wegberufen

Drittmittelstellen
Dipl.-Math. Juergen Becker (Deutsche Forschungsgemeinschaft)
Dipl.-Math. Sonja Goj (Sonderforschungsbereich 611)

Stipendiaten
Dipl.-Math. Lars Diening (Graduiertenkolleg)

Forschungsschwerpunkte:
Elliptische/Parabolische Systeme und Variationsprobleme
(Frehse)

Mathematische Analyse von Modellen der Kontinuumsmechanik
(Frehse)

Theorie und Numerik von math. Modellen zum Benetzungsverhalten math. Flüssigkeiten
(Grün)

Numerik und Visualisierung Parabolischer DGLn vierter Ordnung, Dünne Filme
(Grün, Becker)

Nichtlineare Bellman-Gleichungen zu Sprung-Diffusions-Prozessen
(Kaßmann)

Räumlich nichtlokale Differentialgleichungen
(Kaßmann)

Nicht-Newtonsche, insbes. Elektrorheologische Flüssigkeiten
(Ruzicka)

Numerik und Visualisierung zu Elektrorheologischen Fluessigkeiten
(Ruzicka, Diening)

Besondere Forschungsförderung:
DFG-Schwerpunktprogramm:Benetzung und Strukturbildung an Grenzflächen.
(Frehse, Grün, Becker, Deutsche Forschungsgemeinschaft)

Teilprojekt B1 "Elliptische Systeme" des Sonderforschungsbereichs 256
(Frehse (Leiter), Grün, Diening, Kaßmann, Ruzicka, Deutsche Forschungsgemeinschaft)

TMR Projekt:Nonlinear Parabolic Partial Differential Equations: Models and Applications
(Prof. J. Frehse, Europäische Union)

Veröffentlichungen:

Bensoussan, Frehse
Stochastic games for N players
J. Optim. Theory Appl. 105 (2000), no. 3, 543--565

Bensoussan, Frehse
Local solutions for stochastic Navier Stokes equations
M2AN Math. Model. Numer. Anal. 34 (2000), no. 2, 241--273

Bensoussan, Frehse
On Bellman systems without zero order term in the context of risk sensitive differential games
Math. Bohem. 126 (2001), no. 2, 275--280

Bertozzi, Grün, Witelski
Dewetting films: Bifurcations and concentrations
Nonlinearity, 14:1569-1592, 2001

Dal Passo, Giacomelli, Grün
A waiting time phenomenon for thin film equations
Ann.Sc.Norm.Sup.Pisa , XXX:437-463, 2001

Ebmeyer, Frehse
Mixed boundary value problems for nonlinear elliptic equations in multidimensional non-smooth domains
Math. Nachr. 203 (1999), 47--74

Ebmeyer, Frehse
Mixed boundary value problems for nonlinear elliptic equations with p-structure in nonsmooth domains
Differential Integral Equations 14 (2001), no. 7, 801--820

Ebmeyer, Frehse
Steady Navier-Stokes equations with mixed boundary value conditions in three-dimensional Lipschitzian domains
Math. Ann. 319 (2001), no. 2, 349--381

Frehse, Malek
Boundary regularity results for models of elasto-perfect plasticity
Math. Models Methods Appl. Sci. 9 (1999), no. 9, 1307--1321

Frehse, Malek, Steinhauer
On existence results for fluids with shear dependent viscosity - unsteady flows
Partial differential equations (Praha, 1998), 121--129, Chapman & Hall/CRC Res. Notes Math., 406, Chapman & Hall/CRC, Boca Raton, FL, 2000

Frehse, Seregin
Full regularity for a class of degenerated parabolic systems in two spatial variables
Manuscripta Math. 99 (1999), no. 4, 517--539

Grün
On Bernis' interpolation inequalities in multiple space dimensions
Z. Anal. Anwendungen, 20:987-998, 2001

Grün, Rumpf
Entropy consistent finite volume schemes for the thin film equation
Hermes Science Publications, Paris

Grün, Rumpf
Nonnegativity preserving convergent schemes for the thin film equation
Num. Math., 87:113-152, 2000

Grün, Rumpf
Simulation of singularities and instabilities in thin film flow
Euro. J. Appl. Math., 12:293-320, 2001

Seregin, Frehse
Regularity of solutions to variational problems of the deformation theory of plasticity with logarithmic hardening
Amer. Math. Soc. Transl. Ser. 2, 193, Amer. Math. Soc., Providence, RI, 1999, Proceedings of the St. Petersburg Mathematical Society, Vol. V, 127--152


eMail: Transfer und Öffentlichkeitsarbeit